Jump to content
Mental Support Community

Anxious on Wellbutrin


Recommended Posts

So the psychiatrist agreed to let me try anti depressants .. and I was taking 150 mg everyday.. but when I took it the next morning my heart would race and I'd get the nervous/anxious feeling.. and I just don't know if it's working// especially since I'm not getting the proper talk therapy so I guess it's hard to tell.. so over the weekend she gave me the 300 to try.. and it just does the same thing.. Is it normal for that feeling to keep happening?? I'll let someone know whats going on and see what they think..

Link to comment
Share on other sites

This happens to some people on Wellbutrin. Wellbutrin is an "activating" AD. For some, that activating effect causes anxiety and agitation.

(For me it relieves the physical symptoms of depression (lack of energy, lack of sleep) as well as the grogginess from Seroquel. It doesn't improve my mood, however.)

The other thing about Wellbutrin is that some people have a "honeymoon effect" - in the first few days they feel much better and then slump into depression again. After 4-6 weeks the AD effect comes back and remains. If it is going to work for you, that is. (I didn't have a honeymoon.)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...